Login New user?  
Applied Mathematics & Information Sciences
An International Journal
               
Follow us on
 
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 8 > No. 5

 
   

Symmetric Fibonacci Function Solutions of some Nonlinear Partial Differential Equations

PP: 2237-2241
doi:10.12785/amis/080518
Author(s)
YUSUF PANDIR,
Abstract
A new version of the Kudryashov’s method for solving non-integrable problems in mathematical physics is presented in this paper. New exact solutions of the heat conduction equation and K(m,n) equation with generalized evolution are obtained by using this method. The solutions gained from the proposed method have been verified with obtained by the (G′/G)-expansion method.

 

Home

  About us   News   Journals   Conferences Contact us Copyright © naturalspublishing.com. All Rights Reserved